I have prescriptions for both. primary care prescribed one for migrane/seizure. Mental health the other
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... that i now am Bipolar! But this is causing to much weight gain. Is there a different or better medication that I can talk to my doc about, other ...
9 answers • 13 Apr 2013
Can Depakote sodium ER cause swelling in my ankles which had not been present before my starting it?
I did not have this swelling after eating a saltier meal than usual until I started taking the depakote 3 days ago.
1 answer • 19 Oct 2013
I was recently in the hospital for bi-polar disorder and was prescribed Divalproex Sodium DR 500 mg. I went to my family doctor to get the ...
2 answers • 14 Feb 2015